Vestnik Samarskogo Universiteta. Estestvenno-Nauchnaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, Issue 3, Pages 34–40 (Mi vsgu553)  

Mathematics

On the extension of non-additive set functions

T. A. Sribnaya

Samara National Research University, 34, Moskovskoye shosse, Samara, 443086, Russian Federation

Abstract: In this paper we prove theorems on the extension of non-additive set functions domain of definition of which, generally speaking, is not a ring, on the sigma-ring of sets. It is shown that continuous from the top at zero, the exhaustive compositional submersion of the first or second kind can be continued from the multiplicative class of sets to the sigma-ring of sets to a complete quasitriangular submerse complete at zero. Conditions are found under which the composition sub-measure of the first (second) kind extends to the composition sub-measure of the same kind. The continuation of the composite submerses obtained in the work is, in general, not unique. Some particular types of submeasures are considered, for which uniqueness of continuation takes place.

Keywords: extension of set functions, exhaustive non-additive set functions, composition submeasures.

DOI: https://doi.org/10.18287/2541-7525-2017-23-3-34-40

Full text: PDF file (232 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.987
Received: 28.08.2017

Citation: T. A. Sribnaya, “On the extension of non-additive set functions”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, no. 3, 34–40

Citation in format AMSBIB
\Bibitem{Sri17}
\by T.~A.~Sribnaya
\paper On the extension of non-additive set functions
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2017
\issue 3
\pages 34--40
\mathnet{http://mi.mathnet.ru/vsgu553}
\crossref{https://doi.org/10.18287/2541-7525-2017-23-3-34-40}
\elib{https://elibrary.ru/item.asp?id=32274171}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu553
  • http://mi.mathnet.ru/eng/vsgu/y2017/i3/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:50
    Full text:43
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021